RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 2017 Volume 191, Number 1, Pages 63–77 (Mi tmf9166)

Perturbation theory in the scattering problem for a three-particle system

V. A. Gradusov, S. L. Yakovlev

St. Petersburg State University, St.  Petersburg, Russia

Abstract: We consider the scattering problem for a system of three nonrelativistic particles in the case of energies below the threshold of the system breakup into three free particles. We assume that the interaction potentials can be represented as a sum of two terms, one of which is a small perturbation. We develop a perturbation theory scheme for solving the scattering problem based on the three-particle Faddeev equations.

Keywords: perturbation theory, continuous spectrum, three-particle scattering problem.

Received: 16.02.2016

DOI: 10.4213/tmf9166


 English version:
Theoretical and Mathematical Physics, 2017, 191:1, 524–536

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025